# SDR UALA2008111306217

- Difficulty date: October 5, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 35,420 hours, 13,492 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 95 CORRODED.  REMOVED FLOORBEAM 95.  REMOVED BRACKETS AND DRILLED NEW BEAM.  ALL BRACKETS AND ATTACH FITTINGS INSTALLED.  BEAM INSTALLED, ATTACHMENT COMPLETE AT FRAME 64, NEEDS BOLTS AT FRAME 66 AND 65.  COMPLETED INSTALLATION OF BEAM.
